# SDR SWAA2023050845885

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 26,971 hours, 12,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY LIGHT AFT OF WING EXTERIOR IS INOP.<[01] RELAMPED LH EMERGENCY LIGHT AFT OF WING ON EXTERIOR IN REFERENCE WITH AMM 33-51-04. OPS CHECK GOOD AT THIS TIME.
